# SDR SIMA20180301001

- Difficulty date: March 1, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 33,084 hours, 28,392 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Solenoid
- Part number: 7271016501
- Part serial: E016299
- Condition: Failed
- Location: Psu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED A STRANGE ODOR BEHIND THE EXIT ROW IN THE CABIN. THE LIGHTS CAUSED A SPARK WHEN TURNED ON.  INSPECTED WIRING FOR SIGNS OF DAMAGE,  FOUND OXYGEN DOOR RELEASE SOLINOID SMELLED OF BURNED ELECTRICAL.   REMOVED AND REPACED THE PSU PANEL AT SEAT 14A IAW AMM 25-22-05, PERFORMED AN OPS CHECK OF CABIN SIDEWALL LIGHT LIGHTS,  OPS CHECKED GOOD IAW AMM 33-21-00.
